# SDR DALA2025040802723

- Difficulty date: March 25, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0876589) CABIN FLOOR STRUCTURE HAS DAMAGED FLOOR SUPPORT SHIELD, TOP OF FLOOR BEAM, STA 540 LBL 25- LBL 44. REMOVED, FABRICATED AND INSTALLED CABIN FLOOR STRUCTURE, FLOOR SUPPORT SHIELD, TOP OF FLOOR BEAM, STA 540 LBL 25- LBL 44 IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG 143A5240 REV C.
